# SDR WX0A2024051432043

- Difficulty date: April 24, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 44,406 hours, 26,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY NOTED DURING HEAVY MX VISIT) NRC 2000-0039:  (34240-06)(S/M) R1 DOOR SILL, UNDER FWD AND AFT GIRT BAR FITTINGS, CORROSION FOUND AROUND ALL FASTENERS ATTACHMENT HOLES, QTY 8X / R1 DOOR SILL, UNDER FWD AND AFT GIRT BAR FITTINGS ALL FASTENERS ATTACHMENTS HOLES (QTY.8) PERMANENTLY REPAIRED PER SRM 53-11-14-283-005 REV.148. REPAIR CATEGORY B, SEE SRI 53-11-14-205-001 REV.148 FOR INSPECTION REQUIREMENTS, INSPECTION THRESHOLD: 60000FC FROM AIRCRAFT FIRST FLIGHT, SUBSEQUENT INSPECTIONS INTERVALS: TBD, INSPECTION METHOD: TBD. SEE AWS FOR DETAILS. SEE E5311-0020 FOR GIRT BAR FITTINGS INSTALLATION."
